RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 5, Issue 1  


Modern enumeration theory of permutations with restricted positions
V. S. Shevelev
3
Asymptotics of the number of $t$-minimal coverings of a set
V. N. Sachkov
36
A limit theorem for a critical branching process in a random environment
V. I. Afanasyev
45
Traversing labyrinths with holes that are restricted in fixed directions
A. A. Zolotykh
59
Factorization of even permutations into two factors of given cyclic structure
V. G. Bardakov
70
On the complexity of computation in finite Abelian, nilpotent and soluble groups
V. V. Kochergin
91
Edge hypergraphs
A. G. Levin, R. I. Tyshkevich
112
On the lattice of closed classes of nonhomogeneous functions with a trace of type $C$
L. A. Arutyunyan
130
Storage of binary information in plane logic networks
Sh. M. Ismailov
146
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019